HOMESPELLSARTICLESVIDEOSFORTUNESGROUPSFORUMSMEMBERSFAQSSIGN IN / JOIN

steroids or magic

LIVE PSYCHIC
Get Adobe Flash player
SHOPPING CART
[ SHOP ]
SpellsOfMagic now has an online store, offering over 9000 wiccan, pagan and occult items. Check it out.
SPONSORED LINKS
CURRENT MOON PHASE
TONIGHT'S MOON
Waxing Gibbous Moon
Waxing Gibbous
61% Full
MEMBERS ONLINE
Witchyylol_heyZJSWeather2franklins24MagicalNekoSugarSongBeandonClarisseEvechaneyrahil8471WeatherwaxpatheticgalionArhockCrusher13nocash
Forums -> Misc Topics -> steroids or magic

steroids or magic
By: / Beginner
Post # 1
my friends brother used to have a small you know but then she said it got ALOT BIGGER and he said " it started to grow after a witch put a spell on it." is this steroids or magick?
Login or Signup to reply to this post.

Re: steroids or magic
By: / Beginner
Post # 2
Okay, umm steroids is actually known to make ones 'you know', smaller...
Login or Signup to reply to this post.

Re: steroids or magic
By: / Beginner
Post # 3
thanks
Login or Signup to reply to this post.

Re: steroids or magic
By:
Post # 4
Yeah everything gets bigger EXCEPT your pr*ck and for women it's your breasts!
Login or Signup to reply to this post.

Re: steroids or magic
By: / Knowledgeable
Post # 5
There are things that cause enhanced circulation in that particular area that can cause it to...get bigger. But they usually cause dysfunction or total incompetence due to stress on all the inner workings after a few years. So hopefully he isn't doing any of that.

Tell him to be thankful he has a working one and if he is doing anything stupid for the sake of vanity that he may not for much longer!
Login or Signup to reply to this post.

Re: steroids or magic
By: / Beginner
Post # 6
well i thought he wanted to take the "spell" off but his dad wants the "spell" so his will get bigger
Login or Signup to reply to this post.

ADVERTISEMENT
Forums

Public
Coven
© 2016 SpellsOfMagic.com
All Rights Reserved
This has been an SoM Entertainment Production
For entertainment purposes only